I had a UTI about a month ago and took antibiotics that were prescribed to me by my doctor. My symptoms for UTI had gone away but a few days later I had an intense itch that wouldn't go away. I contacted my doctor and she advised me to take Monistat 3. Yesterday was the final dosage and my itching is not completely gone. She told me if the itch isn't gone by the 3rd day then continue to apply the external cream... I just got out of the shower and applied the cream and the itch was absolutely unbearable. I had to get back into the shower and wash it all off. What do I do now??? Does it take longer than 3 days for the symptoms to go away??? Any information helps! Thanks!
What do I do if Monistat 3 doesn't work right away?
Question posted by helpmelolimclueless on 22 Feb 2016
Last updated on 2 December 2017
Take 6,000 to 8,000 miligrams of vitimin c for a week insert one garlic clove in the vagina at night for a week just put monistat cream out side.and to prevent the uti take 4,000 vitimin c and rose hip daily ,I suffer from uti and yeast for 17 years belive me I try everithing and I read in this website that vitimin c and rose hip works .it's been a blessing for me .thanks for the post.
Helpme here is the info on the insert it says if you don't clear up the itching and such call the doctor after 7days. read this.((It is important to use Monistat 3 cream for the full course of treatment. Failure to do so may decrease the effectiveness of Monistat 3 cream and increase the risk that the fungus will no longer be sensitive to Monistat 3 cream and will not be able to be treated by this or certain other antibiotics in the future.
If your symptoms do not improve within 3 days, if they last more than 7 days, or if they become worse, stop using Monistat 3 cream and contact your health care provider at once. You may have a more serious illness.
Helpme; This is correct even though you use this for 3 days only it can take at least 7 days to clear up the yeast infection and sometimes up to 10 the benefit is you only have to use it for 3 days but the drug continues to work at least 7 days so that is what you are feeling.Which is pretty normal. Any question beyound this you should talk to your doctor or Pharmacist. hope that answers your question and the symptoms should get better by the day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.